# SDR JJBA20251204010

- Difficulty date: November 13, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 49,605 hours, 32,092 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 14525991004
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FR61 AT FLOOR LEVEL FRAME DOUBLER FOUND CORRODED. RT FR61 AT FLOOR LEVEL, FRAME DOUBLER BLENDED OUT OF LIMIT. RH FR61 AT FLOOR LEVEL, FRAME DOUBLER REPLACED WITH NEW PART
